# SDR USAA2009111993172

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 37,418 hours, 14,990 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 4160031800270
- Condition: Defective
- Location: Cockpit
- Part time: 23,363 hours, 9,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 64 LAS-BOS - EMERGENCY LANDING - WHILE EN ROUTE AT FL370, RIGHT WINDOW HAD ARCING AND SPARKS.  COMPLIED WITH QRH PROCEDURES.  FIVE MINUTES LATER, RIGHT WINDOW SHATTERED.  CREW DECLARED AN EMERGENCY AND MADE AN EMERGENCY DESCENT (DIVERSION) INTO ORD.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WINDSHIELD AND RT WINDOW HEAT COMPUTER PER AIRBUS MAINTENANCE MANUAL 56-11-11-400-001-01 AND 30-42-34.
